Alert archive / Indiana / Freeze Warnings in 2007
Freeze Warning 2, NWS Northern Indiana
NWS Northern Indiana issued this freeze warning at Apr 4, 2007, 4:02 PM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Apr 5, 2007, 7:00 PM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 4:02 PM EDT (20:02 UTC)
- In effect from
- Apr 5, 2007, 7:00 PM EDT
- Expired
- Apr 6, 2007, 1:00 PM EDT
- In force
- 18 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 042002 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 402 PM EDT WED APR 4 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-050415- /O.NEW.KIWX.FZ.W.0002.070405T2300Z-070406T1500Z/ /O.EXT.KIWX.FZ.W.0001.070404T2002Z-070405T1500Z/ /O.CON.KIWX.WI.Y.0003.000000T0000Z-070405T0000Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 402 PM EDT WED APR 4 2007 /302 PM CDT WED APR 4 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...FREEZE WARNING NOW IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY... ...FREEZE WARNING IN EFFECT FROM 7 PM EDT /6 PM CDT/ THURSDAY TO 11 AM EDT /10 AM CDT/ FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY. THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ALSO ISSUED A FREEZE WARNING IN EFFECT FROM 7 PM EDT /6 PM CDT/ THURSDAY TO 11 AM EDT /10 AM CDT/ FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A VERY COLD ARCTIC AIRMASS WILL BECOME ENTRENCHED ACROSS THE SOUTHERN GREAT LAKES REGION TONIGHT AND INTO THIS WEEKEND. A PROLONGED HARD FREEZE WILL OCCUR FROM THIS EVENING INTO LATE THURSDAY MORNING. LOW TEMPERATURES THURSDAY MORNING WILL DIP INTO THE MID 20S AROUND SUNRISE...AND NOT WARM ABOVE FREEZING UNTIL LATE THURSDAY MORNING. SINCE THE WINDS WILL NOT DECREASE CONSIDERABLY OVERNIGHT...FROST IS NOT EXPECTED TO FORM. HOWEVER...THESE TEMPERATURES WILL KILL SENSITIVE VEGETATION AND FLOWERS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. ANOTHER PROLONGED PERIOD OF BELOW FREEZING TEMPERATURES WILL OCCUR THURSDAY EVENING INTO FRIDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING. WIND GUSTS LATE THIS AFTERNOON AND EARLY THIS EVENING TO 45 MPH CAN BE EXPECTED BEFORE DIMINISHING LATE THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN LIGHTWEIGHT AND HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
7 follow-up statements
000 WWUS73 KIWX 050004 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 804 PM EDT WED APR 4 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-050815- /O.EXP.KIWX.WI.Y.0003.000000T0000Z-070405T0000Z/ /O.CON.KIWX.FZ.W.0001.000000T0000Z-070405T1500Z/ /O.CON.KIWX.FZ.W.0002.070405T2300Z-070406T1500Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 804 PM EDT WED APR 4 2007 /704 PM CDT WED APR 4 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM EDT /6 PM CDT/ THURSDAY TO 11 AM EDT /10 AM CDT/ FRIDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THURSDAY. A FREEZE WARNING ALSO REMAINS IN EFFECT FROM 7 PM EDT /6 PM CDT/ THURSDAY TO 11 AM EDT /10 AM CDT/ FRIDAY. A VERY COLD ARCTIC AIRMASS WILL BECOME ENTRENCHED ACROSS THE SOUTHERN GREAT LAKES REGION TONIGHT AND INTO THIS WEEKEND. A PROLONGED HARD FREEZE WILL OCCUR FROM THIS EVENING INTO LATE THURSDAY MORNING. LOW TEMPERATURES THURSDAY MORNING WILL DIP INTO THE LOWER TO MID 20S...AND NOT WARM ABOVE FREEZING UNTIL LATE THURSDAY MORNING. SINCE THE WINDS WILL NOT DECREASE CONSIDERABLY OVERNIGHT...FROST IS NOT EXPECTED TO FORM. HOWEVER... THESE TEMPERATURES WILL KILL SENSITIVE VEGETATION AND FLOWERS. ANOTHER PROLONGED PERIOD OF BELOW FREEZING TEMPERATURES WILL OCCUR THURSDAY EVENING INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE OCCURRING. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIWX 050741 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 AM EDT THU APR 5 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-051600- /O.CON.KIWX.FZ.W.0001.000000T0000Z-070405T1500Z/ /O.CON.KIWX.FZ.W.0002.070405T2300Z-070406T1500Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 341 AM EDT THU APR 5 2007 /241 AM CDT THU APR 5 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM EDT /6 PM CDT/ THIS EVENING TO 11 AM EDT /10 AM CDT/ FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 7 PM EDT /6 PM CDT/ THIS EVENING TO 11 AM EDT /10 AM CDT/ FRIDAY. A VERY COLD ARCTIC AIRMASS HAS BECOME ENTRENCHED ACROSS THE SOUTHERN GREAT LAKES REGION THIS MORNING AND WILL REMAIN IN PLACE THROUGH THIS WEEKEND. A PROLONGED HARD FREEZE HAS RESULTED OVERNIGHT AND WILL CONTINUE INTO LATE MORNING BEFORE TEMPERATURES WARM TO ABOVE FREEZING. THESE TEMPERATURES WILL KILL SENSITIVE VEGETATION AND FLOWERS NOT PROTECTED FROM THE COLD. ANOTHER PROLONGED PERIOD OF BELOW FREEZING TEMPERATURES WILL OCCUR TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE OCCURRING. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIWX 051708 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 108 PM EDT THU APR 5 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-060115- /O.CON.KIWX.FZ.W.0002.070405T2300Z-070406T1500Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 108 PM EDT THU APR 5 2007 /1208 PM CDT THU APR 5 2007/ ...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM EDT /6 PM CDT/ THIS EVENING TO 11 AM EDT /10 AM CDT/ FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 7 PM EDT /6 PM CDT/ THIS EVENING TO 11 AM EDT /10 AM CDT/ FRIDAY. A VERY COLD ARCTIC AIRMASS HAS BECOME ENTRENCHED ACROSS THE SOUTHERN GREAT LAKES REGION AND WILL REMAIN IN PLACE THROUGH THIS WEEKEND. A PROLONGED HARD FREEZE WILL OCCUR FROM THIS EVENING INTO LATE FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES WILL OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIWX 051937 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 337 PM EDT THU APR 5 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-060345- /O.NEW.KIWX.FZ.A.0001.070406T2300Z-070409T1400Z/ /O.EXT.KIWX.FZ.W.0002.070405T2300Z-070406T1700Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 337 PM EDT THU APR 5 2007 /237 PM CDT THU APR 5 2007/ ...FREEZE WARNING NOW IN EFFECT FROM 7 PM EDT /6 PM CDT/ THIS EVENING TO 1 PM EDT /12 PM CDT/ FRIDAY... ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH MONDAY MORNING... THE FREEZE WARNING IS NOW IN EFFECT FROM 7 PM EDT /6 PM CDT/ THIS EVENING TO 1 PM EDT /12 PM CDT/ FRIDAY. THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ALSO ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH MONDAY MORNING. A VERY COLD ARCTIC AIRMASS HAS BECOME ENTRENCHED ACROSS THE SOUTHERN GREAT LAKES REGION AND WILL REMAIN IN PLACE THROUGH THIS WEEKEND. TEMPERATURES WILL AVERAGE 10 TO 20 DEGREES BELOW NORMAL THROUGH MONDAY MORNING...AS LOW TEMPERATURES ARE EXPECTED TO FALL WELL INTO THE 20S EACH NIGHT. A PROLONGED HARD FREEZE WILL OCCUR TONIGHT THROUGH MIDDAY FRIDAY...WITH SUB FREEZING TEMPERATURES LIKELY AGAIN EACH NIGHT THIS WEEKEND. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES WILL OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ JC
000 WWUS73 KIWX 060139 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 939 PM EDT THU APR 5 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-060945- /O.CON.KIWX.FZ.W.0002.000000T0000Z-070406T1700Z/ /O.CON.KIWX.FZ.A.0001.070406T2300Z-070409T1400Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 939 PM EDT THU APR 5 2007 /839 PM CDT THU APR 5 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /12 PM CDT/ FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /12 PM CDT/ FRIDAY. A FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH MONDAY MORNING. A VERY COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE SOUTHERN GREAT LAKES REGION THROUGH THIS WEEKEND. TEMPERATURES WILL AVERAGE 10 TO 20 DEGREES BELOW NORMAL THROUGH MONDAY MORNING... WITH LOW TEMPERATURES EXPECTED TO FALL WELL INTO THE 20S EACH NIGHT. A PROLONGED HARD FREEZE WILL OCCUR TONIGHT THROUGH MIDDAY FRIDAY...WITH SUB FREEZING TEMPERATURES LIKELY AGAIN EACH NIGHT THIS WEEKEND. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES WILL OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIWX 060913 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 513 AM EDT FRI APR 6 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-061715- /O.CON.KIWX.FZ.W.0002.000000T0000Z-070406T1700Z/ /O.CON.KIWX.FZ.A.0001.070406T2300Z-070409T1400Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 513 AM EDT FRI APR 6 2007 /413 AM CDT FRI APR 6 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /NOON CDT/ THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT /NOON CDT/ THIS AFTERNOON. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. A VERY COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE SOUTHERN GREAT LAKES REGION THROUGH THIS WEEKEND. TEMPERATURES WILL AVERAGE 15 TO 20 DEGREES BELOW NORMAL THROUGH MONDAY MORNING... WITH LOW TEMPERATURES EXPECTED TO FALL WELL INTO THE 20S EACH NIGHT. A PROLONGED HARD FREEZE WILL OCCUR TONIGHT THROUGH MIDDAY SATURDAY...WITH SUB FREEZING TEMPERATURES LIKELY AGAIN EACH NIGHT THIS WEEKEND. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES WILL OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIWX 061720 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 120 PM EDT FRI APR 6 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-070130- /O.EXP.KIWX.FZ.W.0002.000000T0000Z-070406T1700Z/ /O.CON.KIWX.FZ.A.0001.070406T2300Z-070409T1400Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 120 PM EDT FRI APR 6 2007 /1220 PM CDT FRI APR 6 2007/ ...FREEZE WATCH REMAINS IN EFFECT FROM 7 PM EDT /6 PM CDT/ THIS EVENING THROUGH MONDAY MORNING... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM 7 PM EDT /6 PM CDT/ THIS EVENING THROUGH MONDAY MORNING. TEMPERATURES HAVE RISEN TO AROUND FREEZING AT MOST LOCATIONS...AND THE SO THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. A VERY COLD AIR MASS WILL CONTINUE TO IMPACT THE REGION...BRINGING BELOW NORMAL TEMPERATURES TO THE AREA THIS WEEKEND. A FREEZE WATCH WILL REMAIN IN EFFECT THROUGH THE WEEKEND AS SUB-FREEZING TEMPERATURES ARE LIKELY THROUGH MONDAY MORNING. ADDITIONAL FREEZE WARNINGS WILL LIKELY BE ISSUED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ JC
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 4, 1:55 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 4, 1:55 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 PM EDT WED APR 4 2007
.AVIATION...
THICK MVFR SC TO INHIBIT LOW LEVEL LAPSE RATES AND WITH STRONG
ISSAOLOBARIC COUPLET PULLING WELL INTO ONTARIO GUST POTENTIAL SHOULD
BE LIMITED BEYOND 22 UTC. MAIN FOCUS ON TAFS WITH WIND SPEEDS
STEPPING DOWN THROUGH THE EVENING AND THEN MARKED INCREASE AGAIN AFT
15 UTC THU WITH LARGE SCALE SUBSIDENCE/DRYING ALOFT AFFORDING AN
INCREASED MIXED LAYER DEPTH/GUST POTENTIAL.
&&
...FREEZING TEMPERATURES TONIGHT AND THROUGH THE WEEKEND...
.SHORT TERM...
CDFNT HAS CLEARED CWA THIS MORNING W/ARCTIC AIR WRAPPING QUICKLY
SEWD BEHIND SFC LOW PRES OVR NRN LWR MI. DEEPENING CAA AND
ISALLOBARIC SURGE DRIVING SFC WIND GUSTS UP TO 35 KTS AND WHICH
LOOKS TO ONLY GET WORSE ESP AFT DAYBREAK AS BNDRY LYR FLW BECOMES
BTR ALIGNED. THUS HAVE HOISTED WIND ADVISORY THROUGH THE DAY W/GUSTS
UP TO 40 KTS PSBL BFR SOME ABATEMENT OCCURS TONIGHT. OTHERWISE DEEP
MID LVL TROUGH DVLPMNT ACRS THE GREAT LAKES HAS LED TO A RTN OF MUCH
BLO NORMAL TEMPERATURES WHICH CONT WELL THROUGH THE LONG TERM PD.
UPSTREAM OBSERVATIONS THIS MORNING AND ESP LATEST LAMP GUIDANCE
NUMBERS POINT TO NON-DIURNAL TEMPS TDA W/HIGHS THIS MORNING AND THEN
SLOWLY FALLING TEMPS THROUGH THIS AFTN.
WELL BLO FREEZING TEMPS TONIGHT EVEN W/CLD CVR AND BREEZY CONDS.
GIVEN A VRY ABNORMAL WARM SPELL FOR SO EARLY IN THE SPRING AND
EXTENT OF PLANT DVLPMNT SEEN W/EARLY GREEN UP HAVE FOLLOWED SUIT
W/KIND/KILX/KILN ON ISSUANCE OF FREEZE WARNING EVEN THOUGH TECHNICAL
NORMAL CLIMATOLOGICAL FREEZE DATE IS NOT UNTIL MAY 1ST. CERTAINLY
AN IMPACT W/NURSERY STOCK ON STORE LOTS AND GARDNER/HOMEOWNER
WORRIES W/EARLY PLANT DEVELOPMENT.
&&
.LONG TERM...
STILL LOOKING LIKE A COLD FORECAST AND BIG CHANGES WERE NOT
WARRANTED. LEFT THE SNOW CHANCES IN FOR THURSDAY THROUGH SATURDAY. A
SURFACE LOW AND UPPER LOW HANG AROUND THE SOUTHERN
QUEBEC/NORTHEASTERN UNITED STATES AREA FROM THURSDAY THROUGH
SATURDAY. SEVERAL SHORTWAVES MOVE/GET ROTATED THROUGH OUR CWA. THIS
FAR OUT TIMING IS A LITTLE TRICKY TO PIN DOWN...SO MADE NO BIG
CHANGES TO THE SNOW CHANCES THAT ARE IN THE FORECAST. DELTA T VALUES
FOR MUCH OF THIS TIME FRAME RANGE FROM 15 TO 20. WATCHING GFS 850MB
TEMPS ON A NORTHERN HEMISPHERIC PLOT...YOU CAN SEE THE COLD AIR PUSH
INTO THE AREA FROM THE NORTH AND HANG AROUND INTO THE WEEKEND...AND
THEN WATCH TEMPS WARM UP MONDAY/TUESDAY. SO FORECASTED TEMPERATURES
WERE LOOKING PRETTY GOOD WITH UPPER 30S FOR THIS WEEK...AND THEN
WARMING UP AT THE BEGINNING OF NEXT WEEK. WHILE THAT SURFACE AND
UPPER LOWS ARE TO THE NORTHEAST OF HERE...THE ISOBARS WILL BE
SOMEWHAT PACKED TOGETHER ACROSS THE CWA...KEEPING WIND SPEEDS UP
THROUGH THE WEEK. THE PRESSURE GRADIENT WILL NOT BE AS TIGHT AT THE
BEGINNING OF NEXT WEEK...THEREFORE NOT AS STRONG WINDS. ALSO DRY FOR
THE BEGINNING OF NEXT WEEK AS HIGH PRESSURE SLIDES THROUGH. DID ADD
SMALL CHANCE FOR SNOW SATURDAY NIGHT FOR THE NORTHWEST DUE TO MODELS
HAVING BEEN SHOWING SMALL CHANCE FOR SNOW COMING OFF OF LAKE
MICHIGAN DUE TO A SHORTWAVE TROUGH MOVING THROUGH. THIS MATCHES UP
WELL WITH NEIGHBORING OFFICES TO THE NORTH ALSO. SOME MODELS...LIKE
THE GFS...SUGGEST THAT THIS ROUND OF SNOW COULD LAST INTO SUNDAY
MORNING...WILL SEE IF THIS HOLDS OR NOT.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FREEZE WARNING FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 10 AM
EDT /9 AM CDT/ THURSDAY FOR INZ003>009-012>018-020-022>027-
032>034.
WIND ADVISORY FROM 8 AM EDT /7 AM CDT/ THIS MORNING TO 8 PM EDT
/7 PM CDT/ THIS EVENING FOR INZ003>009-012>018-020-022>027-
032>034.
MI...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT THURSDAY FOR
MIZ077>081.
WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR MIZ077>081.
OH...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT THURSDAY FOR
OHZ001-002-004-005-015-016-024-025.
WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR OHZ001-002-004-005-015-016-024-025.
LM...GALE WARNING UNTIL 8 AM EDT THURSDAY FOR LMZ043-046.
SHORT TERM...HOLSTEN
AVIATION...MURPHY
LONG TERM....LOTHAMERHazardous weather outlook, Apr 4, 6:36 AM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 636 AM EDT WED APR 4 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-051045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 636 AM EDT WED APR 4 2007 /536 AM CDT WED APR 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THE PRESSURE GRADIENT WILL BE TIGHTLY PACKED ACROSS THE AREA TODAY AS THE SURFACE LOW PULLS AWAY TO THE NORTHEAST. THIS WILL CREATE STRONG WESTERLY TO NORTHWESTERLY WINDS TODAY...WITH GUSTS UP TO 40 TO 50 MPH POSSIBLE. THEREFORE THERE IS A WIND ADVISORY IN EFFECT FOR TODAY. WINDS WILL DECREASE ONLY SLIGHTLY FOR TONIGHT. THESE STRONG WINDS WILL ALSO HELP TO USHER IN UNSEASONABLY COLD AIR. TEMPERATURES WILL BE MUCH COLDER TODAY THAN YESTERDAY AND WILL DROP INTO THE MIDDLE 20S TONIGHT...WHICH WILL KILL EARLY EMERGING TENDER VEGETATION. THEREFORE THERE IS A FREEZE WARNING IN EFFECT FOR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THIS COLD AIRMASS WILL REMAIN IN PLACE INTO THE WEEKEND...AND LOW TEMPERATURES AT NIGHT ARE NOT EXPECTED TO BE ABOVE THE FREEZING MARK THROUGH TUESDAY. THE STRONG WINDS WILL CONTINUE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-051045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 636 AM EDT WED APR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG WEST TO NORTHWEST GALES UP TO 40 KNOTS WILL OCCUR TODAY AND TONIGHT AS THE PRESSURE GRADIENT WILL BE VERY TIGHT. A GALE WARNING IS IN EFFECT THROUGH THURSDAY MORNING. THIS WILL ALSO CAUSE WAVES OF 10 TO 14 FEET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS WILL LIKELY REMAIN HAZARDOUS FOR SMALL CRAFT THROUGH SATURDAY AS NORTHWEST WINDS CONTINUE OVER LAKE MICHIGAN. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:16 AM EDT | Freeze Warning | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 31 hr |
| Apr 4, 4:16 AM EDT | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 16 hr |
Nearby
Freeze Warnings in Indiana, 2007Freeze Warnings in Ohio, 2007Freeze Warnings in Michigan, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.